Medication Induced Asthma
Viral Induced Asthma
Exercise Induced Asthma
Cough Induced Asthma
One of the most difficult asthmas to diagnose is a cough-induced asthma. The doctor has to reject other possibilities, such as chronic bronchitis, post nasal drip due to hay fever, or sinus disease. The coughing can occur unaided In this case, deprived of other types of asthma symptoms existing. The coughing can happen at any time of day or night. If it happens at night-time it can disturb sleep.
During or after exercise if you cough, wheeze or feel out of breath, you could be suffering from exercise-induced asthma. Clearly, fitness level is also an aspect – a person who is unhealthy and runs fast for ten minutes is going to be out of breath. Nevertheless, if you’re coughing, wheezing or panting does not make sense, this could be a sign of exercise-induced asthma.Such as with other asthma types, anexercise-induced asthma will experience trouble in getting air in and out of the lungs for the reason that of inflammation of the bronchial tubes (airways) and extra mucus.80% of people with other asthma types may have symptoms during exercise, but many people with exercise-induced asthma never have symptoms while they are not physically applying themselves.
Many common medications can have the involuntary side effect of triggering asthma symptoms.
Beta-blockers are normally used to treat problems such as high blood pressure, heart disease and migraine headaches. For treating glaucoma also used in an eye drop form.Beta-blockers can be very significantpreventive care medications; hitherto some are prone to trigger asthma symptoms.
Some common over-the-counter pain relievers, such as ibuprofen and naproxen in Aspirin and other non-steroidal anti-inflammatory drugs (NSAIDs) may trigger symptoms in some people with asthma.Low-to-moderate dose acetaminophen, propoxyphene and prescribed narcotics (such as codeine) are included in pain relief medications that generally don’t cause augmented asthma in aspirin-sensitive patients.
Angiotensin-converting enzyme (ACE) inhibitors used for hypertension or heart disease, include lisinopril and enalapril. A small percentage of patients who take these drugs develop a cough even though they generally don’t cause asthma. This cough may be confused with asthma in some patients, and can trigger increased wheezing in others.It is essential to monitor how you react when taking medications for other conditions if you have asthma. Be sure to tell your doctor if you think a prescription or over-the-counter medication is causing asthma flare-ups. This will aid in the continuing management of your health and well-being.